# SDR UPS01235023

- Difficulty date: January 10, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- Aircraft time: 29,085 hours, 27,894 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498147
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION (C53-100-01.00-04) UNDER STRINGER 29L BETWEEN BS 1166- BS 1183 AND T-CLIP AT 1183.  REMOVED CORROSION ON STRINGER 29L IN AN AREA OF 1.0 X.5 X.020 INCH FROM ORIG THICKNESS OF .090 INCH OUT OF LIMITS PER SRM 53-10-1, SRM 53-10-2 SRM 51-10-7.  REMOVED STRINGER, FABRICATED REPAIR PARTS.  FOUND CORROSION ON SKIN.  REMOVED CORROSION, FOUND ALL TO BE WITHIN LIMITS.  REINSTALLED ALL NEW REPAIRS PARTS PER SRM 51-30-2.
